Differential-Difference and Difference-Difference equations can be solved using the SEJI integral transform because it provides easy-to-use and effective tools for solving a wide range of problems in applied science, particularly in the area of integral transforms.

1.
A.
Daci
,
S.
Tola
, “
Laplace Transform, Application in Population Growth
International Journal of Recent Technology and Engineering (IJRTE)
ISSN: 2277-3878, Volume-
8
, pp.
954
957
, Issue-
2S4
, July (
2019
.
2.
P. V.
Pawani
,
U. L.
Priya
and
B. A.
Reddy
:
Solving Differential Equations by using Laplace Transform
,
International Journal of Research and Analytical Reviews
, Vol.
5
, Issue
3
,pp
1796
1799
.
3.
S.
Aggarwal
,
R.
Chauhan
and
N
Sharma
, :
Application of Aboodh Transform for Solving Linear Volterra Integro-Differential Equations of Second Kind
,
International Journal of Research in Advent Technology
, Vol.
6
, No.
6
, June (
2018
), pp
1186
1190
.
4.
Eman A.
Mansour
,
Sadiq A.
Mehdi
,
Emad A.
Kuffi
,
On The Complex SEE Change and Systems of Ordinary Differential Equations
,
Int. J. Nonlinear Anal. Appl.
(
12
) (
2021
) No.
2
,
1447
1483
.
5.
S.
Aggarwal
,
N.
Sharma
, &
R.
Chauhan
, (
2018
).
Solution of population growth and decay problems by using Mohand transform
.
International Journal of Research in Advent Technology
,
6
(
11
),
3277
3282
.
6.
S.
Aggarwal
,
A.R.
Gupta
,
N.
Asthana
, &
D.P.
Singh
, (
2018
).
Application of Kamal transform for solving population growth and decay problems
.
Global Journal of Engineering Science and Researches
,
5
(
9
),
254
260
.
7.
Prof. L.S.
Sawant
,
Applications of Laplace Transform in Engineering Fields
,
International Research Journal of Engineering and Technology
, Vol. (
5
), Issue:
05
| May- (
2018
).
8.
P. S.
Kumar
and
A.
Viswanathan
;
Application of Mahgoub Transform to Mechanics, electrical Circuit Problems
,
International Journal of Science and Research
, Vol.
7
, Issue
7
(
2018
) pp
195
197
.
9.
M. R.
Spiegel
, Schaum’s outline of theory and problems of Laplace Transforms,
New York
,
McGraw Hill Book Co
(
1965
).
10.
Sadiq A.
Mehdi
,
Emad A.
Kuffi
,
Jinan A.
Jasim
,
"Solving Ordinary Differential Equations Using a New General Complex Integral Transform
"
Journal of interdisciplinary mathematics
, (
2022
).
This content is only available via PDF.
You do not currently have access to this content.